JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 68
Ostrowski Type Inequalities for Isotonic Linear Functionals

    Authors: Sever S. Dragomir,  
    Keywords: Ostrowski Type Inequalities, Isotonic Linear Functionals.  
    Date Received: 06/05/02  
    Date Accepted: 03/06/02  
    Subject Codes:


    Editors: Peter S. Bullen,  

Some inequalities of Ostrowski type for isotonic linear functionals defined on a linear class of function $ L:=l{ f:[a,b] rightarrow mathbb{R}} $ are established. Applications for integral and discrete inequalities are also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login